Additive properties of dense subsets of sifted sequences
Journal de Théorie des Nombres de Bordeaux, Volume 13 (2001) no. 2, pp. 559-581.

We examine additive properties of dense subsets of sifted sequences, and in particular prove under very general assumptions that such a sequence is an additive asymptotic basis whose order is very well controlled.

Nous nous intéressons aux propriétés additives des sous-suites de densité de suites “bien criblées” et montrons en particulier que, sous des hypothèses très générales, une telle suite est une base additive asymptotique dont l'ordre est très bien contrôlé.

@article{JTNB_2001__13_2_559_0,
     author = {Olivier Ramar\'e and Imre Z. Ruzsa},
     title = {Additive properties of dense subsets of sifted sequences},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {559--581},
     publisher = {Universit\'e Bordeaux I},
     volume = {13},
     number = {2},
     year = {2001},
     doi = {10.5802/jtnb.338},
     zbl = {0996.11057},
     mrnumber = {1879673},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.338/}
}
TY  - JOUR
TI  - Additive properties of dense subsets of sifted sequences
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2001
DA  - 2001///
SP  - 559
EP  - 581
VL  - 13
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.338/
UR  - https://zbmath.org/?q=an%3A0996.11057
UR  - https://www.ams.org/mathscinet-getitem?mr=1879673
UR  - https://doi.org/10.5802/jtnb.338
DO  - 10.5802/jtnb.338
LA  - en
ID  - JTNB_2001__13_2_559_0
ER  - 
%0 Journal Article
%T Additive properties of dense subsets of sifted sequences
%J Journal de Théorie des Nombres de Bordeaux
%D 2001
%P 559-581
%V 13
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.338
%R 10.5802/jtnb.338
%G en
%F JTNB_2001__13_2_559_0
Olivier Ramaré; Imre Z. Ruzsa. Additive properties of dense subsets of sifted sequences. Journal de Théorie des Nombres de Bordeaux, Volume 13 (2001) no. 2, pp. 559-581. doi : 10.5802/jtnb.338. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.338/

[1] M.B. Barban, The "large sieve" method and its application to number theory, (Russian). Uspehi Mat. Nauk 21 (1966), 51-102. | MR: 199171 | Zbl: 0234.10031

[2] E. Bombieri Le grand crible dans la théorie analytique des nombres. Astérisque 18 (1987). | MR: 891718 | Zbl: 0618.10042

[3] E. Bombieri, H. Davenport, On the large sieve method. Abh. aus Zahlentheorie und Analysis zur Erinnerung an Edmund Landau, Deut. Verlag Wiss., Berlin (1968), 11-22. | MR: 260703 | Zbl: 0207.05702

[4] J. Brüdern, A. Perelli, The addition of primes and power Can. J. Math. 48 (1996), 512-526. | MR: 1402325 | Zbl: 0860.11061

[5] P.X. Gallagher, The large sieve. Mathematika 14 (1967), 14-20. | MR: 214562 | Zbl: 0163.04401

[6] P.X. Gallagher, Sieving by prime powers. Acta Arith. 24 (1974), 491-497. | MR: 337844 | Zbl: 0276.10026

[7] G. Greaves, On the representation of a number in the form x2 +y2+p2 +q2 where p and q are primes. Acta Arith. 29 (1976), 257-274. | MR: 404182 | Zbl: 0283.10030

[8] H. Halberstam, H.E. Richert, Sieves methods. London Mathematical Society Monographs 4, Academic Press, London-New York, 1974. | MR: 424730 | Zbl: 0298.10026

[9] H. Halberstam, K.F. Roth, Sequences, Second edition. Springer-Verlag, New York-Berlin, 1983. | MR: 687978 | Zbl: 0498.10001

[10] K.H. Indlekofer, Scharfe Abschätchung für die Anzahlfunction der B-Zwillinge. Acta Arith. 26 (1974/75), 207-212. | MR: 354586 | Zbl: 0268.10032

[11] H. Iwaniec Primes of the type ϕ(x, y) + A where ϕ is a quadratic form. Acta Arith. 21 (1972), 203-234. | Zbl: 0215.35603

[12] Y.V. Linnik, The large sieve. C. R. (Doklady) Acad. Sci. URSS (N.S.) 30(1941), 292-294. | JFM: 67.0128.01 | MR: 4266 | Zbl: 0024.29302

[13] J.E. Van Lint, H.E. Richert, On primes in arithmetic progressions Acta Arith. 11 (1965), 209-216. | MR: 188174 | Zbl: 0133.29901

[14] H.L. Montgomery, Topics in Multiplicative Number Theory. Lecture Notes in Math. 227, Springer-Verlag, Berlin-New York, 1971. | MR: 337847 | Zbl: 0216.03501

[15] Y. Motohashi, Lectures on sieve methods and prime number theory. Tata Institute of Fundamental Research Lectures on Mathematics and Physics 72, Published for the Tata Institute of Fundamental Research, Bombay; by Springer-Verlag, Berlin, 1983. | MR: 735437 | Zbl: 0535.10001

[16] O. Ramaré, On Snirel'man's constant. Ann. Scu. Norm. Pisa 21 (1995), 645-706. | Numdam | MR: 1375315 | Zbl: 0851.11057

[17] N.P. Romanoff, Über einige Sätze der additiven Zahlentheorie. Math. Ann. 109 (1934), 668-678. | JFM: 60.0131.03 | MR: 1512916 | Zbl: 0009.00801

[18] I.Z. Ruzsa, On an additive property of squares and primes. Acta Arith. 49 (1988), 281-289. | MR: 932527 | Zbl: 0636.10042

[19] I.Z. Ruzsa, Essential Components. Proc. London Math. Soc. 34 (1987), 38-56. | MR: 872249 | Zbl: 0609.10042

[20] A. Sárközy, On finite addition theorems. Astérisque 258 (1999), 109-127. | MR: 1701190 | Zbl: 0969.11003

[21] L.G. Schnirelman, Über additive Eigenschaften von Zahlen. Math. Annalen 107 (1933), 649-690. | JFM: 59.0198.01 | MR: 1512821 | Zbl: 0006.10402

[22] A. Selberg, Remarks on multiplicative functions. Number theory day (Proc. Conf., Rockefeller Univ., New York, 1976), 232-241, Lecture Notes in Math. 626, Springer, Berlin, 1977. | MR: 485750 | Zbl: 0367.10041

Cited by Sources: